Volume 9, issue 3 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 8, 3307–3833
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
$K$– and $L$–theory of the semi-direct product of the discrete 3–dimensional Heisenberg group by $\mathbb{Z}/4$

Wolfgang Lueck

Geometry & Topology 9 (2005) 1639–1676

arXiv: math.KT/0412156

Abstract

We compute the group homology, the topological K–theory of the reduced C–algebra, the algebraic K–theory and the algebraic L–theory of the group ring of the semi-direct product of the three-dimensional discrete Heisenberg group by 4. These computations will follow from the more general treatment of a certain class of groups G which occur as extensions 1 K G Q 1 of a torsionfree group K by a group Q which satisfies certain assumptions. The key ingredients are the Baum–Connes and Farrell–Jones Conjectures and methods from equivariant algebraic topology.

Keywords
$K$– and $L$–groups of group rings and group $C^*$–algebras, three-dimensional Heisenberg group
Mathematical Subject Classification 2000
Primary: 19K99
Secondary: 19A31, 19B28, 19D50, 19G24, 55N99
References
Forward citations
Publication
Received: 8 December 2004
Accepted: 19 August 2005
Published: 28 August 2005
Proposed: Gunnar Carlsson
Seconded: Ralph Cohen, Bill Dwyer
Authors
Wolfgang Lueck
Fachbereich Mathematik
Universität Münster
Einsteinstr. 62
48149 Münster
Germany
www.math.uni-muenster.de/u/lueck/